sexologist-icon
Ipill Effects Cycle?
Hello, I want to ask that Does IPILL effect menstrual cycle? We had unsafe intercourse on 1 oct . she got her last periods 25-28 sept. she took Ipill on 1st oct. after our intercourse. Can anybody tell me please does Ipill effect menstrual cycle? because she doesn't get her periods now.
86 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well you need to know that I pills are nothing but hormonal tablets and when you are them obviously hormonal fluctuations will be there which might be reason of delay in periods in her case.. do not worry...it will normalise...meet an obstetrician in person for doubts..thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.